Chaos and regularity in adaptive lattice dynamics

Sinha, Sudeshna (1995) Chaos and regularity in adaptive lattice dynamics International Journal of Modern Physics B, 9 (8). pp. 875-931. ISSN 0217-9792

Full text not available from this repository.

Official URL:

Related URL:


We describe the rich spectrum of spatio-temporal phenomena emerging from a class of models incorporating adaptive dynamics on a lattice of nonlinear (typically chaotic) elements. The investigation is based on extensive numerical simulations which reveal many novel dynamical patterns, including scaling properties (as exemplified, for instance, by distinct 1/f spectral characteristics) emerging from processes operating over a range of time and length scales. Moreover, we study the simpler case of unidirectional adaptive dynamics rigorously, and this provides an analytical understanding of the dynamical reasons underlying the many phases found in these models.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
ID Code:60891
Deposited On:12 Sep 2011 09:34
Last Modified:12 Sep 2011 09:34

Repository Staff Only: item control page